advertisement
Question
Posted by: Nicky | 2005/12/13

Breast pain-injection

I'm on the injection for 2 months and my breast is sore and painful. Is this normal or what should i do for it.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This can be a side effect of the injection. Try Evening Primrose oil.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: M | 2005/12/13

Yes it's normal it's because of the hormones in the injection that you sometimes have tender breasts, it gets worse after stopping the injection, only then do you start to experience most of the side effects.

Reply to M

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement